# SDR SWIA202162140

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 F/S 349-477 HAS EVIDENCE OF CORROSION IN MULTIPLE AREAS   (C-CHECK RO 10/30/2021)   REMOVED AND REPLACED NEW FABRICATED SEAT TRACK P/N SH670-32159-1 AT RBL9.00 BETWEEN FS349.00 & FS477.00 CRJ-700 AMM 53-00-49-400-801-A03. TOOL TUC8612 CAL DUE 31-OCT-21. SEE CONTINUATION CARD FOR DETAILS.
